Jump to content
Icip

Icip: Has anyone with these symptoms had them improve, or completely go away?

Recommended Posts

Maui

Hi icip,

Thank so much for the reply.  When I am reading something, it's like I think it say mom. They I reread and it says man. It's like at first I think it says one thing then reread because it would make sense. Then I see the correct word .These symptoms arent constant they come and go. Its working me tho. 

I do have the head pressure at times too. I'm hoping it all resolves, since this is a small dose.

Thanks!

Share this post


Link to post
Icip
3 hours ago, Maui said:

Hi icip,

Thank so much for the reply.  When I am reading something, it's like I think it say mom. They I reread and it says man. It's like at first I think it says one thing then reread because it would make sense. Then I see the correct word .These symptoms arent constant they come and go. Its working me tho. 

I do have the head pressure at times too. I'm hoping it all resolves, since this is a small dose.

Thanks!

Maui,

 

If you’re tapering, you will experience symptoms. I cold-turkeyed and am stuck with these indefinitely, weaning off gradually should make things a little less intense for you but with each reduction may come a worsening of symptoms, or even new. The longer you stay in a dose for, the more stable you’ll become.

Check elsewhere on this site for the ‘10% taper’ - this is what the moderators here recommend.

Your central nervous system has become destabilised with it receiving less of the drug which it has become dependent on. It’s just a case of letting it calm down whether that’s on a lowered dose, or when you hit that 0.0mg mark; it can take a while.

 

No Problem, if you start an introduction I’ll be sure to follow to see how you do over the months :))

 

Icip.

Share this post


Link to post
Icip

Hi all if anyone is keeping up with this still,

 

Is anhedonia able to come on as a withdrawal symptom later on in the process of withdrawal, when was not present from the start?

 

My first couple of weeks were spent crying most days/nights. I spent a good week wholly in bed and you guessed it, sobbing. I had so many (chemical maybe) emotions. These are now gone, but I’ve been met with what I think is even worse; emotional flatness or ‘anhedonia’.

 

Ive just watched a film that should has turned me into a sobbing mass - but my eyes could only muster maybe a pin-prick or two of moisture.

 

I would be so grateful if anyone would be able to answer this through knowledge or experience, I’m being riddled by the ‘this will be permanent’ thoughts again heh. Thank you.

 

(Film I mentioned was ‘Marriage Story’ on Netflix, I massively recommend anybody to watch. Adam Driver is amazing, I however struggle to get Kylo Ren out of my head tho :). I think it’s my new favourite film - is just a shame that I’ve had to experience it like this for the first time).


[Edit] - In general, I feel flat and dull. Head is slow and sometimes empty (is getting a little more vibrant but slowly). This is all recent, I just thought anhedonia was a symptom of altered brain activity, not a symptom of the healing/destabilisation itself after being on an antidepressant for such a short amount of time. I am most probably wrong.

 

Thank you,

 

Icip.

Edited by Icip
Added more information.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy